International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On the (p,q)-Stancu Generalization of a Genuine Baskakov-Durrmeyer Type Operators

  • İsmet Yüksel1*
  • Ülkü Dinlemez Kantar1
  • Birol Altın1
  1. Gazi University

* Corresponding author

Abstract

In this paper, we introduce a Stancu generalization of a genuine Baskakov-Durrmeyer type operators via (p,q)- integer. We investigate approximation properties of these operators. Furthermore, we study on the linear positive operators in a weighted space of functions and obtain the rate of these convergence using weighted modulus of continuity.

How to Cite

İ. Yüksel, Ü. Dinlemez Kantar, B. Altın, On the (p,q)-Stancu Generalization of a Genuine Baskakov-Durrmeyer Type Operators, Int. J. Anal. Appl. 15 (2017), 138–145. https://doi.org/10.28924/2291-8639-15-2017-138

BibTeX
@article{Yüksel2017,
  author  = {Yüksel, İsmet and Dinlemez Kantar, Ülkü and Altın, Birol},
  title   = {On the (p,q)-Stancu Generalization of a Genuine Baskakov-Durrmeyer Type Operators},
  journal = {Int. J. Anal. Appl.},
  volume  = {15},
  year    = {2017},
  pages   = {138--145},
  doi     = {10.28924/2291-8639-15-2017-138}
}

References

  • [1] A. Aral and V. Gupta, Generalized q-Baskakov operators, Math. Slovaca 61 (4) (2011), 619-634.
  • [2] A. Aral, V. Gupta and Agarwal, R. P. , Applications of q-calculus in operator theory. Springer, New York, 2013.
  • [3] A. Aral and V. Gupta, (p,q)-Type beta functions of second kind, Adv. Oper. Theory 1 (1) (2016), 134-146.
  • [4] T. Acar, S. A. Mohiuddine and M. Mursaleen, Approximation by (p,q)-Baskakov-Durrmeyer-Stancu Operators, Complex Anal. Oper. Theory DOI 10.1007/s11785-016-0633-5.
  • [5] P. N. Agrawal and K. J., Approximation of unbounded functions by a new sequence of linear positive operators, J. Math. Anal. Appl. 225 (2) (1998), 660-672.
  • [6] R. A. Devore and G. G. Lorentz, Constructive Approximation, Springer, Berlin, 1993.
  • [7] ¨ U. Dinlemez, Ë™ I. Yüksel and B. Altin, A note on the approximation by the q-hybrid summation integral type operators, Taiwanese J. Math. 18 (3) (2014), 781-792.
  • [8] A. D. Gadzhiev, Theorems of the type of P. P. Korovkin type theorems, Math. Zametki, 20(5) (1976), 781-786; English Translation, Math. Notes, 20(5/6) (1976), 996-998.
  • [9] V. Gupta, (p, q)-Szász-Mirakyan-Baskakov Operators, Complex Anal. Oper. Theory, DOI 10.1007/s11785-015- 0521-4.
  • [10] M. Mursaleen, K. J. Ansari and A. Khan, On (p,q)-analogue of Bernstein Operators, Appl. Math. Comput., 266 (2015) 874-882.
  • [11] M. Mursaleen, K. J. Ansari and A. Khan, Some Approximation Results by (p,q)-analogue of Bernstein-Stancu operators, Appl. Math. Comput., 264 (2015) 392-402
  • [Corrigendum: Appl. Math. Comput, 269 (2015) 744-746].
  • [12] M. Mursaleen, Md. Nasiruzzaman, A. Khan and K. J. Ansari, Some approximation results on Bleimann-Butzer-Hahn operators defined by (p,q)-integers, Filomat 30 (3) (2016), 639-648.
  • [13] T. Acar, A. Aral and S. A. Mohiuddine, On Kantorovich modification of (p,q)-Baskakov operators. J. Inequal. Appl., 2016:98 (2016), 14 pp.
  • [14] A. De Sole and V. G. Kac, On integral representations of q-gamma and q-beta functions. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (1) (2005), 11-29.
  • [15] V. Sahai and S. Yadav, Representations of two parameter quantum algebras and p,q-special functions. J. Math. Anal. Appl. 335 (1) (2007), 268-279.
  • [16] D. K. Verma, V. Gupta and P. N. Agrawal, Some approximation properties of Baskakov-Durrmeyer-Stancu opera- tors. Appl. Math. Comput. 218 (11) (2012), 6549-6556.